# SDR USAA960680

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1125653
- Condition: Corrosion
- Location: Bs 947.5
- Part time: 46,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION APPROX 2 INCH BY 2 INCH STATION 947.5 STRINGER 27L.  REPLACED STRINGER FROM STATION 940 TO 1016, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR 53-202-01, CORROSION LEVEL 1.  (M)
